Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Patch on the lower leg, mild BP, diabetes. On oxetol, BP, sugar medicines. History of MDT therapy treatment for lepra infection. Advise?

Dr i was suffering with lepra infection since 1984, I took MDT therapy treatment for one Year, I was allright in year 2008 I develop A patch, on my right leg lower side. Doctor Advised me to take oxetol 150 mg Apan tablets Iam taking since 2 years still doctor advise Me to continue it, iam having little BP and Sugar also taking separate durgs for this. Please advise me
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response

You're a Diabetic and hypertensive with leprae infection.
Diabetes and hypertension will cause peripheral neuropathy.
Leprae infection also causes neuropathy.
Doctor has prescribed oxtel to reduce the effect of neuropathy.
Foot care is very important.
Leprae infection causes auto amputation due to repeated injury and you are at a risk of development of diabetic foot.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor